Volume 23, Issue 5
Piecewise Semialgebraic Sets

Chun-Gang Zhu & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 503-512.

Published online: 2005-10

Preview Full PDF 233 2065
Export citation
  • Abstract

Semialgebraic sets are objects which are truly a special feature of real algebraic geometry. This paper presents the piecewise semialgebraic set, which is the subset of $R^n$ satisfying a boolean combination of multivariate spline equations and inequalities with real coefficients. Moreover, the stability under projection and the dimension of $C^{\mu}$ piecewise semialgebraic sets are also discussed.  

  • Keywords

Algebraic geometry, Semialgebraic geometry, Tarski-Seidenberg Principle, Multivariate splines, Piecewise semialgebraic sets.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-23-503, author = {}, title = {Piecewise Semialgebraic Sets}, journal = {Journal of Computational Mathematics}, year = {2005}, volume = {23}, number = {5}, pages = {503--512}, abstract = {

Semialgebraic sets are objects which are truly a special feature of real algebraic geometry. This paper presents the piecewise semialgebraic set, which is the subset of $R^n$ satisfying a boolean combination of multivariate spline equations and inequalities with real coefficients. Moreover, the stability under projection and the dimension of $C^{\mu}$ piecewise semialgebraic sets are also discussed.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8835.html} }
TY - JOUR T1 - Piecewise Semialgebraic Sets JO - Journal of Computational Mathematics VL - 5 SP - 503 EP - 512 PY - 2005 DA - 2005/10 SN - 23 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8835.html KW - Algebraic geometry, Semialgebraic geometry, Tarski-Seidenberg Principle, Multivariate splines, Piecewise semialgebraic sets. AB -

Semialgebraic sets are objects which are truly a special feature of real algebraic geometry. This paper presents the piecewise semialgebraic set, which is the subset of $R^n$ satisfying a boolean combination of multivariate spline equations and inequalities with real coefficients. Moreover, the stability under projection and the dimension of $C^{\mu}$ piecewise semialgebraic sets are also discussed.  

Chun-Gang Zhu & Ren-Hong Wang. (1970). Piecewise Semialgebraic Sets. Journal of Computational Mathematics. 23 (5). 503-512. doi:
Copy to clipboard
The citation has been copied to your clipboard